A deterministic method for computing splitting elements in simple algebras over Q

Rónyai, Lajos (1994) A deterministic method for computing splitting elements in simple algebras over Q. JOURNAL OF ALGORITHMS, 16 (1). pp. 24-32.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/650

Update Item Update Item